MY FIRST TREATMENT
Dec 15, 2007
HI, I GOT MY HIV + RESULT ONE MONTH AGO, IS SUPOUSE I AM LIVING WITH HIV FOR 5 YEARS OR LESS BUT I DIDNT KNOW. MY CD4 NOW IS 411 AND IS THE 13%. MY MD GAVE ME BACTRIM 1 CAP ONE DAY YES ONE DAY NO, I CAP VITAPLEX, I CAP ANTIOXYDANT, I CAP PRE NATAL VIT EVERY SINGLE DAY. YESTERDAY STARTED TO TAKE MY ANTIVIRUS TRATMENT: REYATAZ 300 MG, TRUVADA AND NORVIR 100 MG ALL TOGUETHER WITH FOOD. I AM FEELING OK BUT SOMETIMES MY STOMACK IS UPSET. DO YOU THING IS A GOOD TREATMENT IN THE BIGINING?
Response from Dr. Young
Thanks for your post.
It's important to take this regimen with food and to avoid the use of certain types of antacids. If you're feeling nauseated, I'd be sure to mention this to your doctor.
If your next CD4 counts show that your absolute count is above 200 and percentage is above 15, you could safely stop the Bactrim.
I hope this helps. Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Stinging Pain After Touching Skin Worried I Have HIV
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
- White Bumps On Penis After Unprotected Sex Without Ejaculation Worried I Have HIV
- Can Vibramycin Treat Chlamydia?
- Can You Get Hepatitis B From Touching Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.